MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID
Model Number 903-00006P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the 3-spike disposable set separated in between the fluid outlet plastic block and the small reservoir.As a result, all spiked fluid products leaked over the ri-2 unit.The patient later died; however, it was confirmed that the patient death was not related to the ri-2 or the disposable set.
 
Additional Manufacturer Narrative
The internal complaint file (b)(4) has been logged for this incident for traceability.It was reported that during use, the 3-spike disposable set separated in between the fluid outlet plastic block and the small reservoir.As a result, all spiked fluid products leaked over the ri-2 unit.The patient later died; however, the user facility confirmed that the device did not contribute to the patient's death.As per belmont's procedure, a report is being submitted.Additional information was provided on 26 january, 2026 indicating that the spike had disconnected from the tubing.The operator's manual provides instructions on installing the disposable set and additional recommended operator actions.The manual states "hold the bag spike by the finger grip and spike fluid bag(s), piercing it fully to ensure that the fluid flow freely.Do not push the spike into the bag by the tubing." all 3-spike sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.The cited disposable set was discarded and could not be sent for investigation.We checked a retain sample from the same lot, and no issues were identified with this sample.All 3-spike disposable sets are 100% leak tested and visually inspected prior to release.We reviewed the lot history, and no similar confirmed issues were identified.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
3-SPIKE DISPOSABLE SET (1 PIECE)
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
hiba inayath sharief
780 boston road
billerica 01821
9786969100
MDR Report Key24405881
Report Number1219702-2026-00008
Device Sequence Number21360668
Product Code LGZ
UDI-Device Identifier00896128002022
UDI-Public00896128002022
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00006P
Device Lot Number20240407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown